MAUDE Adverse Event Report: CONVATEC CURE CATHETER; CATHETER, STRAIGHT

CONVATEC CURE CATHETER; CATHETER, STRAIGHT
Model Number HM14C
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports paper thin and ripping with unknown qty, from unknown mus and unknown lots.Additionally reports paper thin and ripping with the majority of catheters (unknown qty) from current mu's.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated.Based on a capa initiated for this malfunction code it was determined to be related to possibly a design issue.This issue will be monitored through the post market product monitoring review process, sop-000741.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.

Brand Name
CURE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key25117742
Report Number1049092-2026-00114
Device Sequence Number9292971
Product Code EZD
UDI-Device Identifier00815947020345
UDI-Public00815947020345
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHM14C
Device Lot Number25B21801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale